| Catalog Number |
250440607 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the insert trial handle was bent and the saw blade was binding up while making posterior chamfer cut.All available information has been disclosed for reporting.No further information was provided.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : it was reported that the insert trial handle was bent.Saw blade was binding up while making posterior chamfer cut.The product was returned to j&j medtech orthopaedics for evaluation.Visual analysis of the returned device revealed that the attune rev conv cut guide sz 7 had signs of extensive and repeated use.Additionally, the device is bent through the posterior chamfer saw slot.The observed condition appears to be consistent with the effects of repeated use and servicing over the years.The lifecycle requirements of the device are event related and depend on the use and inspection of the device in clinical practice.As the device can be damaged on the first or 100th use, the device must be properly inspected prior to each surgical use.Refer to the device/country specific ifu for information related to end of life, reprocessing instructions, and inspection procedures.A functional test was not performed since it was not applicable to the complaint condition.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the attune rev conv cut guide sz 7 would have contributed to the complained issue.Based on the investigation findings, the potential cause is traced to end of life, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.